# SDR 9501579952

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SKIN CRACKED IN THE RUDDER, RIGHT SIDE ZR40 AND ZR55.  FURTHER INVESTIGATION ALSO, REVEALED A RIB CRACK AT ZR55.  REPLACED RIB AND REPAIRED SKIN PER SRM 55-03.
